| Model Number |
CSE-P-125 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypovolemia (2243)
| Date of Event |
02/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A haemonetics field service engineer evaluated the data log files from the cell saver elite system used in the procedure.Data showed that the device functioned correctly, tripping to wash @ the correct point.There is no evidence to suggest that the event was related to the device used during the procedure.There was no report of patient adverse reaction in this event.
Event or Problem Description
On (b)(6) 2022, haemonetics was notified of an early wash trigger with an estimated blood loss approximately 1500 ml (pre-op hb/ 97g/dl); cell salvage blood re-infused approximately 114 ml during a procedure using a cell saver® elite® plus autotransfusion system and cell saver® elite set-125m in the (b)(6).There was no report of patient injury.